# SDR MALA060313

- Difficulty date: May 9, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 340B416
- Aircraft time: 21,275 hours, 23,621 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL CONTACT DAMAGE ON LEFT HORIZONTAL STABILIZER CAUSED DENT IN UPPER ALUMINUM SKIN AT HS113, .025 INCH DEEP AND .703 INCH DIAMETER.  LOCATED 6.5 INCHES AFT OF FWD EDGE OF SKIN PANEL.  DAMAGE REPAIRED WITH BONDED DOUBLER IAW SAAB SRM SECTION 55-10-10 AND MESABA EO S55017.
